# SDR ASAA0671081

- Difficulty date: October 16, 2006
- Submitted: October 18, 2006
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 26,775 hours, 11,763 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 1020
- Component part number: 147A57125
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PAN AT BS 1020 CORRODED REPAIRED IAW 51 30 01
